International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 4, Pages 707-712
The fractal structure of limit set of solution space of a doubly periodic Ricatti equation
Department of Applied Mathematics and Physics, Beijing University of Aeronautics and Astronautics, Beijing, 100083, China
Received 26 December 1995
Copyright © 1997 Ke-Ying Guan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The limit set of the Kleinian group of a given doubly periodic Riccati equation is proved
to have a fractal structure if the parameter of the equation is greater than , and a possible
Hausdorff dimension is suggested to the limit set.